# SDR R61A201511160844

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK, MAINTENANCE REPORTED THAT THE PAX CABIN NR 3 CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PLUGGED IN PAX CABIN NR 3 CEILING EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
